# SDR DHL2005742519

- Difficulty date: October 12, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED ON FLOWER FLANGE LOWER SURFACE BS 1010 LBL 24.  CUT OUT CORRODED PORTION OF LOWER LEG OF FLOORBEAM AT BS 1010 LBL 24. FABRICATED AND INSTALLED FLOOR BEAM REPAIRS 18.0 INCH X 1.95 INCH FROM BAC1505-10097, 29.50 INCH X 1.95 INCH FROM 7075-T6 .100 AND 2 EACH 28.0 INCH X 1.85 INCH FROM BAC1490-2734 IAW SRM 51-10-01, 53-10-8 FIG. 2 AND  51-30-2.
